arrow
Volume 26, Number 5
Previous Issue Next Issue

Yuan Liu, Chi-Wang Shu & Mengping Zhang

J. Comp. Math., 26 (2008), pp. 633-656.

Preview Full PDF 2093 21967 Abstract

Ernst Hairer

J. Comp. Math., 26 (2008), pp. 657-659.

Preview Full PDF 2220 21900 Abstract

Yanzhen Chang & Danping Yang

J. Comp. Math., 26 (2008), pp. 660-676.

Preview Full PDF 2271 21897 Abstract

Marián Slodička & Ján Buša Jr

J. Comp. Math., 26 (2008), pp. 677-688.

Preview Full PDF 2125 22894 Abstract

Tie Zhang, Datao Shi & Zhen Li

J. Comp. Math., 26 (2008), pp. 689-701.

Preview Full PDF 2244 22046 Abstract

Yanzhao Cao, Ran Zhang & Kai Zhang

J. Comp. Math., 26 (2008), pp. 702-715.

Preview Full PDF 2253 21984 Abstract

Yiran Zhang & Jun Hu

J. Comp. Math., 26 (2008), pp. 716-727.

Preview Full PDF 2180 21918 Abstract

Houde Han & Zhongyi Huang

J. Comp. Math., 26 (2008), pp. 728-739.

Preview Full PDF 2188 22026 Abstract

Qingshan Li, Huixia Sun & Shaochun Chen

J. Comp. Math., 26 (2008), pp. 740-755.

Preview Full PDF 2101 21795 Abstract

Yanping Wang & Chuanlong Wang

J. Comp. Math., 26 (2008), pp. 756-766.

Preview Full PDF 2102 21980 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard